# SDR CX7A194J

- Difficulty date: February 19, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N303CE
- Make and model: Saab 340B
- Aircraft serial: 340B194
- Aircraft time: 21,550 hours, 23,924 cycles
- Engine: Ge CT79B
- Propeller: Hamstd 14RF19
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Part number: 1734362450
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RT TAIL PIPE HOT LIGHT ON T/O.  NO TAIL WIND, ABORTED, REDUCED POWER, LIGHT WENT OUT.  RAIN AND MOISTURE PREVAILED IN THE AREA.
